# SDR DL75K030722

- Difficulty date: August 5, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 11,227 hours, 5,362 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D806627
- Part serial: F10214
- Condition: Deployed
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN LIFE RAFT PARTIALLY INFLATED DURING FLIGHT, CAUSING SOME SHEET METAL DAMAGE TO THE LIFE RAFT COMPARTMENT.  REPAIRED COMPARTMENT AND REPLACED RAFT.
